# SDR CA970812018

- Difficulty date: August 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Split Rim
- Part number: 32100021
- Condition: Failed
- Location: Rt Mlg
- Part time: 5,101 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON DEPARTURE, THE TOWER ADVISED THAT TIRE HAD BEEN FOUND ON THE RUNWAY. INNER RIGHT HAND TIRE ASSEMBLY HAD SEPARATED. THE SPLIT RIM HAD FAILED LEAVING THE INNER RIM STILL ATTACHED TO THE AXLE. NR3 AND NR4 MAIN WHEEL ASSEMBLY REPLACED.
